Jump to content

  • Log in with Facebook Log in with Twitter Log In with Google      Sign In   
  • Create Account

- - - - -

Hormones to blame? having issues would LOVE some feedback


No replies to this topic

#1 Guest_Drummer11_*

Guest_Drummer11_*
  • Guests

Posted 01 November 2016 - 09:53 PM

Okay so it all started one night after 30mg Mitrazapine (SSRI) made me feel "drugged" for a better word, I was anxious, felt sick, shaky, couldn't sleep. Quit them the very next day. 

 

6 months on I feel: 

 

Feel WIRED - too much energy (so much so i thought i was bi polar which has been ruled out) 

Insomnia - went 5 days without ANY sleep recently, until the doctors gave me Temazepam 10 mg (these don't always work) 

Sweating much more than normal 

Putting weight on week by week 

Anxiety

Headaches 

Dilated Pupils

Feel physically sick 

Blank Mind (Probably from all the anxiety) 

Worst of all.... HUGE penis shrinkage, not taking an inch or too, i am talking it's shrivelled 

 

Doctors say it couldn't be the Mitrazapine which has left my system a long time ago, I do seem to match some hyper thyroid symptoms, can anyone point me in the right direction, the doctors are doing little to nothing. 

 

Many Thanks 

 

C





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users